Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 5, Pages 323-329
http://dx.doi.org/10.1155/S0161171201003350

On the structure of the totally ordered set of unimodal cycles

Mathematics and Computer Sciences, College of Arts and Sciences, Fairfield University, North Benson Road, Fairfield 06430-5195, Connecticut, USA

Received 26 April 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irene Mulvey, “On the structure of the totally ordered set of unimodal cycles,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 5, pp. 323-329, 2001. https://doi.org/10.1155/S0161171201003350.